# SDR SWAA2024080909005

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR 2024-414956<[01] TASK CARD COMPLETED IN TTG8Q00UCVZU;[02] CORRECTION ACTION 1  TOOK MEASURE OF CRACK IS: 0.275? ON ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR; TOOL USED CALIPER P/N: 500-196-30; S/N: A23352980; DUE DATE: 14-FEB-25. EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM; REPLACED ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR IS DOCUMENTED IN TTG8Q00UCVZU; I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02;;[03] TOOK MEASURE OF CRACK IS: 0.275? ON ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR; TOOL USED CALIPER P/N: 500-196-30; S/N: A23352980; DUE DATE: 14-FEB-25. EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM; REPLACED ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR IS DOCUMENTED IN TTG8Q00UCVZU; I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02;
